English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55184/89457 (62%)
Visitors : 10666897      Online Users : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98026

    Title: Valuation of Guaranteed Contracts Set Relative to Cross-currency Stochastic Rates of Return
    Authors: Hsieh, Tsung-Yu;Chou, Chi-Hsun;Chen, Son-Nan
    Contributors: 淡江大學財務金融學系
    Keywords: Stochastic;Rate of Return Guarantee;Cross-currency;Interest rate;LIBOR Market Model
    Date: 2014-08-01
    Issue Date: 2014-05-20 13:47:00 (UTC+8)
    Publisher: Wiley-Blackwell Publishing Ltd.
    Abstract: We derive the pricing formulas for guarantees whose guaranteed minimum rates of return are set relative to cross-currency stochastic rates of return, “GCSRs” for short, via a cross-currency framework. GCSRs are often embedded in contracts which include life and pension insurance policies, guaranteed investment contracts and index-linked bonds, etc. The valuation of such guarantees has not been investigated in previous literature regarding guarantees. Our research also finds that valuing GCSRs via a single-currency framework which is adopted in previous research on guarantees causes a significant underestimation of GCSRs under both maturity and multi-period guarantee. The underestimation of multi-period guarantee is much more significant than that of maturity guarantee. As a result, the pricing formulas derived in our research are more suitable, tractable and feasible for practice than those in previous relevant literature.
    Relation: Asia-Pacific Journal of Financial Studies 43(4), pp.589–619
    DOI: 10.1111/ajfs.12059
    Appears in Collections:[Graduate Institute & Department of Banking and Finance] Journal Article

    Files in This Item:

    File Description SizeFormat
    Valuation of Guaranteed Contracts Set Relative to Cross-currency Stochastic Rates of Return†.pdf214KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback